# SDR SWAA2025010879212

- Difficulty date: December 18, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 51,036 hours, 30,964 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 231XF TOP SURFACE IS DELAMINATING<[01] DUE TO THE EXTENT OF DAMAGE; REPLACED CABIN FLOOR PANEL 231XF IAW SRM 51-10-02-0G-0 PARA 9 AND AIPC 53-21-00-21.;[02] VERIFIED CORRECTIVE ACTION 1
